# SDR UIEA2015022000149

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,975 hours, 12,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN DECK CARGO FLOOR SEAT TRACK CORROSION AT STATION 1645, 1893 & 1850, LBL 11.  REPAIRED THE DAMAGED SEAT TRACK IAW SRM 53-00-52-2R-12 REV 71 & EI NO T2015A53B-248 REV 2.  JOB COMPLETED & CONDITION CHECKED NORMAL.
